Bulletin of the American Mathematical Society

Solutions of equations over groups

Frank Levin

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 68, Number 6 (1962), 603-604.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183524933

Mathematical Reviews number (MathSciNet)
MR0142643

Zentralblatt MATH identifier
0107.01803

Citation

Levin, Frank. Solutions of equations over groups. Bull. Amer. Math. Soc. 68 (1962), no. 6, 603--604. https://projecteuclid.org/euclid.bams/1183524933


Export citation

References